# SDR AALA2020032549007

- Difficulty date: March 23, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 56,266 hours, 32,960 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Detached
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR DIFFICULT TO ARM. MAINTENANCE FOUND ESCAPE SLIDE STRAP DETACHED AND REPOSITIONED AND SECURED DOOR SLIDE COVER STRAP PER MM 25-62-50.
